I am on tri sprintec and have been on it for the last year and a half. I have never had any side effects. Last month i missed a pill (lost it) and had light discharge. i got my period normally. Had unprotected sex with my bf during the period but he didn't come inside. I started my new pack normally. Also had unprotected sex twice with him, once two days ago the other a week ago. I was late taking one pill (the next morning) two days ago. Yesterday, I started with a brown discharge that I still have today. Is this normal or could I be pregnant?
18 Aug 2012
Hi, as long as you took the missed pill the next morning and you have been taking them as prescribed then you should be fine as far as the brown discharge that is old blood that just now made it's way out of your vagina which is nothing to worry about, if it continues then you should seen your doc to rule out any infections, hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ok, this is my 8th month of being on birth control. I have never had any side effects (including spotting between periods) that I can remember. ...
1 answer • 8 Dec 2011
I have been on tri sprintec for about 3weeks (4th pill on 3rd week) and during this time I had unprotected sex. Lately, I have been spotting dark ...
1 answer • 9 Apr 2014
I am currently on my third week in the my very first pack of trip-sprintec, I have been experiencing brown and red discharge and on and off cramping, ...
1 answer • 5 Sep 2015
... pills on time and have only been a couple of hours late. When I first started 14 days after my period I had spotting for about a week and a brown ...
0 answers • 23 May 2016